# SDR R61A201608180486

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 32,987 hours, 20,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT CLOSE.  MAINTENANCE FOUND DOOR SLIDE PRESSURE GAUGE DOOR BROKEN.  MAINTENANCE R & R IAW AMM.  ACFT IS GOOD FOR SERVICE.
